# SDR REXA2012031200355

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 23,238 hours, 20,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tab
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS LOUD POPPING NOISE WHEN OPENING AND CLOSING DOOR GETS HUNG UP MOMENTARILY BEFORE OPENING AND CLOSING.   MADE DOOR ADJUSTMENTS TO HINGE TABS.  OPS CHK NORMAL W/REF TO CRJ AMM 52-11-00.  OK FOR SVC.
